# SDR SWAA2023090584073

- Difficulty date: July 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL 231YHW EMERGENCY EXIT LENS AT PASSENGER CABIN 2023-477530<[01] REPLACED SIDEWALL PANEL 231YHW EMERGENCY EXIT LENS AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-801 STEP C (4);[02] CORRECTED STEP 1 REPLACED SIDEWALL PANEL 231YHW EMERGENCY EXIT LENS AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-801 STEP 2 C(1) TO 2C(4);[03] JOB COMPLETED.
